MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER
Model Number ROB10014
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the set up for a cori lab, the real intelligence robotic drill was already assembled and the ri robotic drill attachment was locked onto the drill and was not able to remove the attachment case (b)(4).The real intelligence robotic drill tracker had a bent flat marker point case (b)(4).The lab was completed using a s+n back-up devices.No patient was involved.
 
Additional Manufacturer Narrative
H3, h6: the cori drill array p/n rob10014 intended for use in treatment was returned.A relationship between the reported event and the device was established.The reported problem was confirmed.The drill tracker array has a bent back left marker post.A functional evaluation was performed.A case was run and the failed.The reported problem was confirmed.The drill tracker array post is bent and the camera will not recognize the drill during a case.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.The most likely cause of this event was improper handling of the drill tracker array.Care and caution should be exercised during the surgical assembly and use.Refer to the cori surgical system user's manual for proper handling.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL TRACKER
Common Device Name
REAL INTELLIGENCE ROBOTIC DRILL TRACKER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11921376
Report Number3010266064-2021-00438
Device Sequence Number4439733
Product Code OLO
UDI-Device Identifier00885556757338
UDI-Public00885556757338
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10014
Device Catalogue NumberROB10014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1